Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does sweating on the foot means hyperhidrosis ?

Hi ,i am santy. i am 18 year old unmarrid mail. i feel sweating on my sole sometime as when i use sleepers. is it hyperhydrosis? i feel little sweat. plz help me
Asked On : Mon, 28 Feb 2011
Answers:  3 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
As per ayurveda treatment it is due to excessive pitta in your body
start these medicnes for 6 months
1. chansddanasav 5 ml twice aday
2. gulkand ( Mukta yukta) 1 gram twice a day
3. Kamdudha ras 2 tabs twice a day
4. Syrup Acitra 2 ml twice a day

Dr. Nikul Patel
Ayurveda Consultant
Answered: Sun, 24 Apr 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Hi Santy!
hyperhydrosis is a condition wherein a person sweats excessively & unpredictably.Affected people sweat even when temperature is cool and at rest.many causes are found like acromegaly,carcinoid syndrome etc.Main symptom is wetness.
treatments include antiperspirants,Anticholinergics and also surgery in rare cases.
All the best.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear santy
i believe you are not a patient of hyperhydrosis as you have mentioned excessive sweating only on sole of feet and hands, this occurs many a times with patients who are nervous by nature. How is your digestion. In ayurveda we regard it to be due to pit imbalance.amongst herbal medicines we use moti pishti for this along with herbal tranquilizers. Have morning walk and deep braething exercises.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor